# SDR ASOA201101368

- Difficulty date: July 13, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 22,391 hours, 19,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FITTING LOCATED ON FS 319 FRAME STR 18R IS BADLY CORRODED.  LOCATED, DRILLED, DEBURRED & INSTALLED FLOOR SUPPORT FITTING (PN 601R38335-1) AT FS 319, STR 18R IAW REO 601R-53-21-1331.  STEPS 1-3 OF REO 601R-53-21-1331 ACCOMPLISHED.   REO 601R-53-21-1331 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR.  PRIOR TO THE ACFT BEING RETURNED TO SERVICE.  RII FOUND TO BE SATISFACTORY.
